Translator Disclaimer
June, 2001 Cones Embedded in Hyperbolic Manifolds
Andrew Przeworski
J. Differential Geom. 58(2): 219-232 (June, 2001). DOI: 10.4310/jdg/1090348325

Abstract

We show that the existence of a maximal embedded tube in a hyperbolic n-manifold implies the existence of a certain conical region. One application is to establish a lower bound on the volume of the region outside the tube, thereby improving estimates on volume and estimates on lengths of geodesics in small volume hyperbolic 3-manifolds. We also provide new bounds on the injectivity radius and diameter of an n-manifold.

Citation

Download Citation

Andrew Przeworski. "Cones Embedded in Hyperbolic Manifolds." J. Differential Geom. 58 (2) 219 - 232, June, 2001. https://doi.org/10.4310/jdg/1090348325

Information

Published: June, 2001
First available in Project Euclid: 20 July 2004

zbMATH: 1050.57013
MathSciNet: MR1913942
Digital Object Identifier: 10.4310/jdg/1090348325

Rights: Copyright © 2001 Lehigh University

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.58 • No. 2 • June, 2001
Back to Top